# SDR SWAA2022032153272

- Difficulty date: September 26, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 54,307 hours, 32,149 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING UPPER FIX T/E SHELF PANEL BULB SEAL RETAINER CRACKED BETWEEN #7 SPOILER AND #8 SPOILER (MARKED) / REPLACED RETAINER PER SRM 51-10-02 & SRM 51-40-02.
